Archive for Rational Mechanics and Analysis

, Volume 45, Issue 3, pp 222–240

The initial value problem for the Navier-Stokes equations with data in Lp

  • E. B. Fabes
  • B. F. Jones
  • N. M. Riviere
Article

DOI: 10.1007/BF00281533

Cite this article as:
Fabes, E.B., Jones, B.F. & Riviere, N.M. Arch. Rational Mech. Anal. (1972) 45: 222. doi:10.1007/BF00281533

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • E. B. Fabes
    • 1
    • 2
    • 3
  • B. F. Jones
    • 1
    • 2
    • 3
  • N. M. Riviere
    • 1
    • 2
    • 3
  1. 1.Department of MathematicsUniversity of MinnesotaMinneapolis
  2. 2.Department of MathematicsRice UniversityHouston
  3. 3.Department of MathematicsUniversity of MinnesotaMinneapolis

Personalised recommendations